# SDR USAAD99150

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 39358603
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

EWR-PIT - FLT 760 - DURING LANDING GEAR EXTENSION PRIOR TO LANDING THE RIGHT HYDRAULIC SYSTEM WENT TO ZERO.  THERE GEAR INDICATION LIGHTS WERE GREEN, BUT THE CREW ELECTED TO FLYBY THE TOWER FOR CONFIRMATION.  ALL APPEARED NORMAL AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER THE AIRCRAFT STOPPED ON THE RUNWAY, MAINTENANCE PINNED THE GEAR AND TOWED THE AIRCRAFT TO THE GATE.  MAINTENANCE FOUND THE LEFT MAIN GEAR RETRACT CYLINDER ATTACH FITTING BROKEN, CAUSING DAMAGE TO THE RETRACT CYLINDER.  THE RETRACT CYLINDER AND ATTACH FITTING WERE REPLACED.  (M)
